# SDR 2013FA0000079

- Difficulty date: January 31, 2013
- Submitted: February 7, 2013
- Operation: General aviation
- Aircraft: N550G
- Make and model: Cessna 550
- Aircraft serial: 0236
- Aircraft time: 15,309 hours, 15,119 cycles
- Engine: Pwa JT15D4
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Worn
- Location: Pax Door
- Part time: 15,309 hours, 15,119 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENTRANCE DOOR SEAL NOISE HEARD ON DEPARTURE.  AFTER LANDING, FOUND SEAL MATERIAL DISLODGED, CAUSING REDUCED PRESSURIZATION SEALING WHEREAS CABIN ALTITUDE WOULD NOT STABILIZE.
